# SDR SWIA2019122747362

- Difficulty date: November 1, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N435SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7555
- Aircraft time: 41,811 hours, 36,925 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL DENT FOUND ON L/H ENGINE LOWER TRANSLATING COWL ABOUT 6 O'CLOCK POSITION. (MARKED WITH YELLOW PAINT)      (C-CHECK)   RO:12/24/2019 REPAIRED DAMAGE TO L/H ENGINE LOWER TRANS COWL NEAR 6 O'CLOCK POSITION REF. BOMBARDIER CMM REPAIR NO. SRS030.
